Open Access
Translator Disclaimer
april 1999 The p-optimal martingale measure and its asymptotic relation with the minimal-entropy martingale measure
Peter Grandits
Author Affiliations +
Bernoulli 5(2): 225-247 (april 1999).

Abstract

We prove convergence of the p-optimal martingale measures to the minimal-entropy martingale measure for p →1. This is done for bounded stochastic processes in a discrete-time setting with a finite horizon. We also investigate in detail an example of an unbounded process, where we do not find this convergence.

Citation

Download Citation

Peter Grandits. "The p-optimal martingale measure and its asymptotic relation with the minimal-entropy martingale measure." Bernoulli 5 (2) 225 - 247, april 1999.

Information

Published: april 1999
First available in Project Euclid: 5 March 2007

zbMATH: 0923.60045
MathSciNet: MR1681696

Keywords: Entropy , martingale measures

Rights: Copyright © 1999 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.5 • No. 2 • april 1999
Back to Top